On the number of solutions of the linear equation in finite carlitz modules

Chih Nung Hsu, Ting Ting Nan

Research output: Contribution to journalArticle

Abstract

We deduce an accurate formula for the number of solutions of the linear equation in generators of finite Carlitz modules, and the equation always has solutions except for some cases. Therefore, we have a criterion for the existence of the solutions of the linear equation. Moreover, we have a similar result in normal bases when we apply our main theorem to a special case.

Original languageEnglish
Pages (from-to)2191-2200
Number of pages10
JournalProceedings of the American Mathematical Society
Volume137
Issue number7
DOIs
Publication statusPublished - 2009 Jul 1

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the number of solutions of the linear equation in finite carlitz modules'. Together they form a unique fingerprint.

  • Cite this